| Model Number |
24674 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 28-sep-2022.It was reported that crossing difficulties were encountered.The target lesion was located in the tortuous arteriovenous fistula.A 7.0 x 80, 75cm mustang balloon catheter was advanced but failed to cross the lesion.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition was good.However, returned device analysis revealed balloon torn.
Additional Manufacturer Narrative
Device evaluated by mfr.: mustang 7.0 x 80, 75cm was received for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.It is not known when the device was inflated.A balloon longitudinal tear was identified beginning at the distal markerband and extending approximately 48mm proximally across the balloon material.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.The rated burst pressure for this device is 20 atmospheres.A visual examination observed no issues or damage to the tip of the device.A visual and tactile examination found no kinks or damage the shaft of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.